Novel solitons through optical fibers for perturbed cubic-quintic-septic nonlinear Schr\"{o}dinger-type equation

Document Type : Research Paper


1 Department of Mathematics and Statistics, Faculty of Science, Mutah University, AlKarak, Jordan

2 Faculty of Informatics and Computing, Universiti Sultan Zainal Abidin (UniSZA), Kuala Terengganu, Malaysia

3 Preparatory Year, Saudi Electronic University, Abha, Kingdom of Saudi Arabia

4 Department of Mathematics, Lafayette College, Easton, Pennsylvania, USA

5 Faculty of Engineering Technology, Amol University of Special Modern Technologies, Amol, Iran


The current analysis employs the Riccati and modified simple equation methods to retrieve new optical solitons for highly dispersive nonlinear Schrodinger-type equation (NLSE). With cubic-quintic-septic law (also known as a polynomial) of refractive index and perturbation terms having cubic nonlinearity, 1-optical solitons in the form of hyperbolic, periodic, and rational are derived. the two schemes offer an influential mathematical tool for solving NLSEs in various areas of applied sciences.


Volume 13, Issue 1
February 2022
Pages 2253-2266
  • Receive Date: 07 October 2021
  • Revise Date: 07 November 2021
  • Accept Date: 07 December 2021
  • First Publish Date: 07 December 2021